# SDR SWAA2022021156758

- Difficulty date: April 20, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 36,088 hours, 20,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM FORWARD DRUM LEFT VERTICAL SUPPORT ROD UPPER ATTACH STRUCTURE IS CRACKED AT FORWARD LEFT LOWER RADIUS / REMOVED AND REPLACED STABILIZER TRIM FORWARD DRUM LEFT VERTICAL SUPPORT ROD UPPER I.A.W BOEING DWG 141A5110.
